# SDR Y2PA2010112900032

- Difficulty date: November 25, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N231US
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- Aircraft time: 61,762 hours, 64,877 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 604777
- Part serial: 1215
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT NACELLE LIGHT DOES NOT ILLUMINATE WITH EMERGENCY LIGHT SWITCH.  FOUND DURING SERVICE CHECK.  MX REPLACED THE EMERGENCY POWER SUPPLY IAW MM33-53-00.  ACFT RETURNED TO SERVICE.
